# SDR CALA9700074

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39370335501
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 3,935 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG RED LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER TAKEOFF FROM IAH.  THE GEAR WAS CYCLED THREE TIMES WITH NO CHANGE.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT MLG BUNGEE CYLINDER PER MM 32-32-03, PAGE 201 TO 206, LEAK AND OPERATIONAL CHECKS WERE GOOD.
